kia.maria asked in HealthWomen's Health · 1 decade ago

plan b side effects?

My girlfriend and I are trying to decide whether or not to get a plan b pill. Just a couple of hours ago we made the mistake of having sex without a condom, I pulled out and she is on the pill, but we're still scared. One of the things that would help us make up our mind would be the side effects that she would have to deal with. She is 18, what side effects will she most likely have and how severe will they be? She has to work the next couple of days so it would be pretty bad to deal with bad side effects and work.

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    She is on the pill- so Plan B is NOT an option. As long as she has been on the pill for more than a month, and has taken one a day like she is supposed to- she isn't going to ovulate and she can't get pregnant. The pill protects you from that. The condoms are nice backups, but mostly it's to protect you from STD's. If she takes the pill and Plan B she will horrendously mess up the pills and it's hard to say exactly what will happen. It could simply trigger an early period- it could also stop one from happening when it should. Plan B is just a high dose of the same hormones found in the birth control pill. She doesn't need it, trust me. Trust the birth control pill- that's what she takes it for.

    Source(s): nurse
  • 1 decade ago

    She may experience nausea, abdominal pain, or irregularities in her period (it may come early, late, or be heavier or lighter than usual). If she is a week late past her regular cycle in getting her period, she may be pregnant.

    If she uses the pill every day and hasn't missed any, there is practically no chance that she is pregnant. But if you both need the extra reassurance, go ahead with Plan B.

  • Anonymous
    1 decade ago

    if shes on the pill AND you pulled out your completly fine,stop worrying!i only use he pill as my method od birth controll.and so does many friends i kno,and its kept us safe for several years,plan b will mess with her cycle,theres no need what so ever to take it!it will make her bleed irregularly,maybe have headaches etc!she could have a period for up to 3 weeks,goodluck with your choice but you seriously dont need it!

    xxxx

  • 1 decade ago

    there is no side affects really.. some people say it might make you feel sick to your stomach but i never had any side effects.

    Source(s): my own experience
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    get an iud instead

Still have questions? Get your answers by asking now.